MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.6MM STERILE; SALIVARY STONE EXTRACTOR

KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.6MM STERILE; SALIVARY STONE EXTRACTOR
Model Number 11575L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received no further details of the event, and no evaluation report has been received from the manufacturer as of yet.
 
Event or Problem Description
As per a copy of an initial mir we received from the factory in (b)(4): product broke during use.

Brand Name
STONE EXTRACTOR, 0.6MM STERILE
Common Device Name
SALIVARY STONE EXTRACTOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key10532167
Report Number9610617-2020-00100
Device Sequence Number3143719
Product Code GCJ
UDI-Device Identifier04048551051689
UDI-Public4048551051689
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Model Number11575L
Device Catalogue Number11575L
Device Lot Number21463
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;